Access count of this item: 82

Files in This Item:
File Description SizeFormat 
1264_08.pdf1.09 MBAdobe PDFView/Open
Title: Cournot Competition and Access Pricing in Regulated Industries (Mathematical Economics : Aspects of Equilibrium Theory)
Authors: Kawamata, Kunio
Author's alias: 川又, 邦雄
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 104
End page: 121
URI: http://hdl.handle.net/2433/42053
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.